Alert archive / California / Hazardous Seas Warnings in 2012

Hazardous Seas Warning 38, NWS Eureka, CA

December 20, 2012

NWS Eureka, CA issued this hazardous seas warning at Dec 20, 2012, 9:01 AM PST. It was in force for 31 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 20, 2012, 9:01 AM PST (17:01 UTC)
Expired
Dec 21, 2012, 4:00 PM PST
In force
31 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WHUS76 KEKA 201701
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
901 AM PST THU DEC 20 2012

PZZ450-470-210100-
/O.CAN.KEKA.SR.W.0007.000000T0000Z-121220T1700Z/
/O.NEW.KEKA.SE.W.0038.121220T1701Z-121221T0000Z/
/O.NEW.KEKA.SC.Y.0097.121220T1701Z-121222T0000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
901 AM PST THU DEC 20 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE STORM WARNING
HAS BEEN CANCELLED. 

* WINDS...SOUTHERLY 31 TO 25 KT WITH GUSTS TO 30 KT THIS
  MORNING. WINDS WILL EASE TO 15 TO 20 KT BY THIS AFTERNOON.

* SEAS...15 TO 19 FT...INCLUDING SW 12 FT NEAR 10 SECONDS AND W 12
  TO 12 FT NEAR 15 SECONDS. SEAS WILL SLOWLY SUBSIDE THIS EVENING
  AND TONIGHT. W WAVES WILL PEAK AROUND 15 FT NEAR 16 SECONDS
  FRIDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-475-210000-
/O.CON.KEKA.GL.W.0055.000000T0000Z-121221T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
901 AM PST THU DEC 20 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...SOUTHERLY 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 40 KT
  THIS MORNING...ESPECIALLY AROUND CAPE MENDOCINO. WINDS WILL EASE
  TO 15 TO 25 KT BY THIS AFTERNOON.

* SEAS...16 TO 20 FT...INCLUDING SW 13 TO 15 FT AT 10 SECONDS AND W
  11 TO 14 FT NEAR 15 SECONDS. SEAS WILL SLOWLY SUBSIDE THIS
  EVENING AND TONIGHT. W WAVES WILL PEAK AROUND 15 FT NEAR 16
  SECONDS FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
800 
WHUS76 KEKA 202257
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
257 PM PST THU DEC 20 2012

PZZ455-475-210200-
/O.EXT.KEKA.GL.W.0055.000000T0000Z-121221T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
257 PM PST THU DEC 20 2012

...GALE WARNING NOW IN EFFECT UNTIL 6 PM PST THIS EVENING...
 
* WINDS...SOUTHERLY 25 TO 35 KT WITH OCCASIONAL GUSTS UP TO 40
  KT...ESPECIALLY AROUND CAPE MENDOCINO. WINDS WILL EASE TO 15 TO
  25 KT EARLY THIS EVENING.

* SEAS...16 TO 20 FT...INCLUDING S 10 TO 12 FT AT 9 SECONDS AND NW
  14 TO 16 FT NEAR 15 SECONDS. SEAS WILL SLOWLY SUBSIDE THIS
  EVENING AND TONIGHT. W WAVES WILL PEAK AROUND 20 FT NEAR 14
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-470-210700-
/O.EXT.KEKA.SE.W.0038.000000T0000Z-121221T0500Z/
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-121223T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
257 PM PST THU DEC 20 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PST SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM
PST SATURDAY. 

* WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL
  EASE TO 15 TO 20 KT THIS EVENING.

* SEAS...15 TO 20 FT...INCLUDING S 6 FT NEAR 9 SECONDS AND W 17 FT
  NEAR 16 SECONDS. SEAS WILL SLOWLY SUBSIDE THIS EVENING AND
  TONIGHT. W WAVES WILL PEAK AROUND 20 FT NEAR 16 SECONDS
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
356 
WHUS76 KEKA 210158
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
558 PM PST THU DEC 20 2012

PZZ455-475-211000-
/O.CAN.KEKA.GL.W.0055.000000T0000Z-121221T0200Z/
/O.EXA.KEKA.SE.W.0038.000000T0000Z-121221T0500Z/
/O.EXA.KEKA.SC.Y.0097.000000T0000Z-121223T0600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
558 PM PST THU DEC 20 2012

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 10 PM PST SATURDAY. THE GALE WARNING
HAS BEEN CANCELLED. 

* WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL 
  EASE TO 15 TO 20 KT THIS EVENING. 

* SEAS...15 TO 20 FT...INCLUDING S 6 FT NEAR 9 SECONDS AND W 17 FT
  NEAR 16 SECONDS. SEAS WILL SLOWLY SUBSIDE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-470-211000-
/O.CON.KEKA.SE.W.0038.000000T0000Z-121221T0500Z/
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121223T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
558 PM PST THU DEC 20 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

* WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL 
  EASE TO 15 TO 20 KT THIS EVENING. 

* SEAS...15 TO 20 FT...INCLUDING S 6 FT NEAR 9 SECONDS AND W 17 FT
  NEAR 16 SECONDS. SEAS WILL SLOWLY SUBSIDE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
413 
WHUS76 KEKA 210459
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PST THU DEC 20 2012

PZZ450-455-470-475-211300-
/O.EXT.KEKA.SE.W.0038.000000T0000Z-121221T1700Z/
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121223T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PST THU DEC 20 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 9 AM PST
FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST
SATURDAY. 

* WINDS...SOUTHERLY 15 TO 25 KT WITH GUSTS TO 30 KT. WINDS WILL 
  EASE TO 15 TO 20 KT THIS EVENING. 

* SEAS...20 TO 25 FT. SEAS WILL SLOWLY SUBSIDE LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
944 
WHUS76 KEKA 211042
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PST FRI DEC 21 2012

PZZ470-475-211845-
/O.EXT.KEKA.SE.W.0038.000000T0000Z-121222T0000Z/
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-121222T0000Z/
/O.NEW.KEKA.GL.W.0056.121222T0000Z-121222T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PST FRI DEC 21 2012

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 AM PST
SATURDAY. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 4 PM PST THIS AFTERNOON. 

* WINDS...SOUTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH
  GUSTS OVER 35 KT THIS AFTERNOON. WINDS WILL DECREASE EARLY
  SATURDAY MORNING. 

* SEAS...18 TO 22 FT. SEAS WILL SUBSIDE EARLY SATURDAY TO 13 TO 16
  FT AND LAST THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-211845-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-121224T0500Z/
/O.CON.KEKA.SE.W.0038.000000T0000Z-121221T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PST FRI DEC 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST SUNDAY.
A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING. 

* WINDS...SOUTHERLY 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT LATE
  THIS AFTERNOON INTO EARLY SATURDAY MORNING.

* SEAS...18 TO 21 FT SUBSIDING TO 13 TO 16 FT LATE THIS MORNING
  AND LAST THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
764 
WHUS76 KEKA 211706
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
906 AM PST FRI DEC 21 2012

PZZ450-455-220115-
/O.EXP.KEKA.SE.W.0038.000000T0000Z-121221T1700Z/
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121224T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
906 AM PST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST SUNDAY...

* WINDS...SOUTHERLY 15 TO 25 KT. 

* SEAS...14 TO 19 FT SUBSIDING TO 11 TO 14 FT SATURDAY AND SUNDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-475-220115-
/O.CON.KEKA.SE.W.0038.000000T0000Z-121222T0000Z/
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121222T0000Z/
/O.CON.KEKA.GL.W.0056.121222T0000Z-121222T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
906 AM PST FRI DEC 21 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
2 AM PST SATURDAY...

* WINDS...SOUTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH
  GUSTS OVER 35 KT THIS AFTERNOON. WINDS WILL DECREASE SATURDAY
  MORNING.

* SEAS...17 TO 21 FT. SEAS WILL SUBSIDE TO 12 TO 15 FT SATURDAY
  AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
919 
WHUS76 KEKA 212239
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 PM PST FRI DEC 21 2012

PZZ470-475-220600-
/O.CON.KEKA.SE.W.0038.000000T0000Z-121222T0000Z/
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121222T0000Z/
/O.CON.KEKA.GL.W.0056.121222T0000Z-121222T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 PM PST FRI DEC 21 2012

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PST SATURDAY...

* WINDS...SOUTHERLY 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH
  GUSTS OVER 35 KT THIS EVENING AND OVERNIGHT. WINDS WILL DECREASE
  TO 15 TO 25 KT SATURDAY.

* SEAS...15 TO 20 FT. SEAS WILL SUBSIDE TO 14 TO 17 FT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-220600-
/O.EXT.KEKA.SC.Y.0097.000000T0000Z-121223T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 PM PST FRI DEC 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SUNDAY...


* WINDS...SOUTHERLY 15 TO 25 KT GUST TO 30 KT THIS EVENING AND
  OVERNIGHT...GUSTS NEAR GALE FORCE AROUND CAPE MENDOCINO
  OVERNIGHT. WINDS WILL EASE TO 10 TO 20 KT SATURDAY

* SEAS...14 TO 19 FT SUBSIDING TO 11 TO 15 FT SATURDAY AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
045 
WHUS76 KEKA 220024
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
424 PM PST FRI DEC 21 2012

PZZ470-475-220830-
/O.EXP.KEKA.SE.W.0038.000000T0000Z-121222T0000Z/
/O.EXP.KEKA.SC.Y.0097.000000T0000Z-121222T0000Z/
/O.CON.KEKA.GL.W.0056.000000T0000Z-121222T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
424 PM PST FRI DEC 21 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM SATURDAY...
...HAZARDOUS SEAS WARNING HAS EXPIRED...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS TO 35 KT THIS EVENING.

* SEAS...STEEP 18 TO 22 FT. SEAS WILL SUBSIDE TO 13 TO 17 FT
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-220830-
/O.CON.KEKA.SC.Y.0097.000000T0000Z-121223T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
424 PM PST FRI DEC 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM SUNDAY...

* WINDS...S TO SW 15 TO 25 KT WITH GUSTS TO 30 KT TONIGHT. GUSTS
  NEAR GALE FORCE AROUND CAPE MENDOCINO OVERNIGHT. WINDS WILL EASE
  TO 10 TO 20 KT SATURDAY.

* SEAS...STEEP 16 TO 20 FT SUBSIDING TO 11 TO 15 FT SATURDAY AND
  SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Dec 20, 5:06 AM PST, 3 hours 55 minutes earlier.

Area forecast discussion, Dec 20, 5:06 AM PST, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
506 AM PST THU DEC 20 2012

.SYNOPSIS...THE CURRENT STORM SYSTEM WILL BRING SIGNIFICANT
SNOW...WIND AND RAIN TODAY THROUGH SATURDAY. HEAVY SNOW WILL OCCUR
OVER MUCH OF THE INTERIOR MOUNTAINS. PERIODS OF RAIN AND WIND WILL
CONTINUE THROUGH THE WEEKEND.

&&

.SHORT TERM...AS OF 330AM THE STRONG COLD FRONT IS JUST OFF THE
COAST AND ALIGNED IN A NEARLY PARALLEL FASHION TO THE COAST. THE
MAIN WEATHER AFFECTING THE REGION AT THIS TIME IS THE STRONG
SOUTHERLY WINDS JUST AHEAD OF THE FRONT. WIND SPEEDS ALONG THE
COAST HAVE RANGED FROM 20 TO 30 MPH MOST OF THE NIGHT WITH GUSTS
OF 40 TO 50 MPH. EXPECT THESE WINDS TO CONTINUE UNTIL FRONTAL
PASSAGE WHICH SHOULD OCCUR BY SUNRISE....WITH WINDS BEGINNING TO
DIMINISH THEREAFTER. RADAR RETURNS SHOWING BANDS OF PRECIP JUST
OFF THE COAST AS WELL AND WILL BEGIN TO BLANKET THE COAST LATER
THIS MORNING. WIDESPREAD RAINFALL SHOULD BE OBSERVED BY 1000AM AND
LASTING THROUGH MUCH OF THE AFTERNOON. SNOW LEVELS HAVE BEEN
TRICKY AS USUAL. THE SOUTHERLY WARM ADVECTION HAS BROUGHT THE
COAST AND COASTAL MOUNTAINS TO NEAR 50 DEGREES WHILE SOME OF THAT
WARM AIR HAS FILTERED IN AS FAR AS AREAS WEST OF WILLOW CREEK.
HOWEVER AREAS EAST INCLUDING EASTERN HUMBOLDT AND TRINITY COUNTIES
REMAIN UNDER COOL TRAPPED AIR WITH MANY VALLEY LOCATIONS REPORTING
IN THE MID 30S. THUS HAVE KEPT THE CURRENT SNOW LEVELS IN TACT FOR
THE CURRENT WINTER WEATHER WARNINGS. ZONE 3 NORTHCOAST INTERIOR
AND ZONE 76 INTERIOR MENDO MAINLY 3000 TO 3500 FEET. BUT MUCH OF
TRINITY COUNTY CLOSER TO 2000 TO 2500 FEET.

TODAYS COLD FRONT WILL MOVE EAST OF THE AREA BY TONIGHT WITH A
SECOND DEVELOPMENT OCCURING LATE TONIGHT INTO FRIDAY MORNING FOR
CONTINUED RAIN AND SNOW BUT NOT AS MUCH WIND. THE MAIN UPPER LOW
WILL CONTINUE TO SPIN MOVE WAVES THROUGH THE COAST AND INTERIOR
THROUGH THE WEEKEND...THUS PLENTY OF RAIN AND SNOW TO THE
INTERIOR.

.PREVIOUS LONG TERM...SATURDAY MORNING THROUGH WEDNESDAY.
CONDITIONS REMAIN WET THIS WEEKEND AS THE UPPER LEVEL TROUGH
SLIDES OVER THE REGION DELIVERING WIDESPREAD RAIN AND SNOW SHOWERS
TO THE FORECAST AREA. THE INTRUSION OF A COLDER AIRMASS SHOULD
KEEP SNOW LEVELS AROUND 2500 TO 3000 FEET. CONDITIONS CAN BE
HAZARDOUS TO HOLIDAY TRAVELERS WITH RAIN AND SNOW SHOWERS HEAVY AT
TIMES, REDUCING VISIBILITIES AND CAUSING SLIPPERY CONDITIONS. AS
THE WEEKEND APPROACHES, INDIVIDUALS ARE URGED TO PREPARE FOR
CHANGING CONDITIONS OR TO AVOID UNNECESSARY TRAVEL. SHOWERS WILL
DIMINISH AND CONDITIONS ARE EXPECTED TO IMPROVE MONDAY AS A RIDGE
OF HIGH PRESSURE BUILDS OVER THE PACIFIC NW. THE PRECIPITATION
FORECAST SLOWLY DECREASES TO CLIMO POPS WITH TIME AS THE TROUGH
MOVES OUT AND THE RIDGE MOVES IN EARLY NEXT WEEK. THERE WILL BE A
SLIGHT INCREASE IN TEMPS OVER THE BROADER AREA AS 500 MB HEIGHTS
BUILD IN WITH A WARMER AIRMASS. THE GFS AND ECMWF MODELS HAVE BEEN
IN GOOD AGREEMENT UNTIL WEDNESDAY MORNING WHERE SMALL
DISCREPANCIES BECOME LARGER AND MORE APPARENT. THOUGH THESE
DISAGREEMENTS ARE EXPECTED THIS FAR OUT IN THE FORECAST, BOTH
MODELS ARE HINTING AT A MODERATE LOW PRESSURE SYSTEM TO APPROACH
THE PACIFIC NW BY THE MIDDLE OF NEXT WEEK. KML

&&

.AVIATION...SOUTHERLY WINDS ARE GENERALLY GUSTING TO THE 30 TO 40
KT RANGE AT THE COASTAL AIRSTRIPS AS A POWERFUL FRONT APPROACHES
NORTHWEST CALIFORNIA. THE FRONT IS JUST OFFSHORE AND THESE WINDS
WILL DROP IN THE NEXT FEW HOURS AS RAIN AND PERIODS OF HEAVY RAIN
MOVES FROM WEST TO EAST ACROSS NORTHWEST CALIFORNIA. MVFR
CONDITIONS WILL DEVELOP IN THE NEXT FEW HOURS DUE TO CEILINGS AND
VISIBILITIES IN RAIN. PERIODS OF IFR IS ALSO IN SOME OF THE
HEAVIER RAIN BANDS.

&&

.MARINE...A FEW COMPLICATIONS WITH THE MARINE FORECAST DUE TO THE
LOCAL SWAN NOT RUNNING AT ALL. DUE TO THIS WAS FORCED TO RUN WITH
MOST OF THE PREVIOUS FORECAST. NEARSHORE BUOYS THIS MORNING SHOW
SOUTHERLY GALES WITH STORM FORCE GUSTS AT BUOYS 22 AND 27. THESE
WINDS ARE DUE TO A POWERFUL FRONT THAT IS IN THE PROCESS OF
CROSSING THE WATERS. EXPECT STORM CONDITIONS TO CONTINUE FOR A FEW
MORE HOURS NORTH OF CAPE MENDOCINO AND FOR STRONG GALES CONDITIONS
TO CONTINUE FOR THE SOUTHERN WATERS INTO THIS AFTERNOON.
OCCASIONAL GUSTS TO STORM FORCE ARE EXPECTED AROUND CAPE MENDOCINO
AND ACROSS ZONE 475 AS THE FRONT CROSSES, BUT FELT THIS WILL NOT
BE LONG ENOUGH TO WARRANT STORM WARNINGS SOUTH OF CAPE MENDOCINO.
REGARDLESS, SOUTHERLY WAVES ARE PEAKING AROUND 15 TO 20 FT ACROSS
ALL OF THE WATERS WITH PERIODS NEAR 10 TO 12 SECONDS. AS THE FRONT
MOVES INLAND OVER THE NEXT FEW HOURS THE WINDS WILL QUICKLY EASE
FROM NORTH TO SOUTH AND THE HEADLINES WILL BE ALLOWED TO EXPIRE.
SOUTHERLY WAVES WILL FOLLOW IN SUBSIDING. BUT THEN ATTENTION WILL
TURN TO A LARGE NW WAVE THAT WILL BEGIN BUILDING THROUGH THE
WATERS. THIS WAVE TRAIN HAS THE POTENTIAL TO BRING US OUR FIRST
HIGH SURF ADVISORY OF THE SEASON, BUT UNCERTAINTY REMAINS MARGINAL
AND WITH NO SWAN DID NOT FEEL CONFIDENT ISSUING ANY SURF PRODUCTS.
THIS WAVE TRAIN WILL PEAK LATE TONIGHT INTO EARLY FRIDAY MORNING
AND THEN GRADUALLY SUBSIDE INTO THE WEEKEND.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY UNTIL 6 AM PST EARLY THIS MORNING CAZ001.

     WIND ADVISORY UNTIL 2 PM PST THIS AFTERNOON CAZ002.

     WINTER STORM WARNING UNTIL 4 PM PST FRIDAY ABOVE 3000 FEET FOR
     THE CAZ003.

     WINTER STORM WARNING UNTIL 4 PM PST FRIDAY ABOVE 2000 FEET FOR
     THE CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...STORM WARNING UNTIL 9 AM PST THIS MORNING PZZ450-470.

     GALE WARNING UNTIL 4 PM PST THIS AFTERNOON PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 20, 2:50 AM PST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PST THU DEC 20 2012

CAZ001-211100-
REDWOOD COAST-
250 AM PST THU DEC 20 2012

...WIND ADVISORY IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

SOUTH WINDS WILL RANGE FROM 25 TO 35 MPH WITH GUSTS UP TO 55 MPH
EARLY THIS MORNING...THEN DIMINISH BY LATE MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WET AND UNSETTLED WEATHER CONDITIONS WILL CONTINUE INTO THE
WEEKEND. STAY TUNED FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ003-211100-
NORTH COAST INTERIOR-
250 AM PST THU DEC 20 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

SIGNIFICANT SNOWFALL IS EXPECTED ACROSS INTERIOR DEL NORTE AND
HUMBOLDT COUNTIES THURSDAY INTO FRIDAY. ACCUMULATIONS COULD REACH
WELL OVER A FOOT ABOVE 3500 FEET.

SOUTH WINDS WILL INCREASE TO 30 TO 40 MPH TONIGHT
WITH GUSTS TO 55 TO 65 MPH...ALONG RIDGES AND EXPOSED AREAS.

UNSETTLED WEATHER WILL PERSIST INTO THE WEEKEND. STAY TUNED FOR
MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ004-211100-
UPPER TRINITY RIVER-
250 AM PST THU DEC 20 2012

...WINTER STORM WARNING IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT THROUGH THROUGH
FRIDAY MORNING.

SIGNIFICANT SNOWFALL ACROSS TRINITY COUNTY TODAY INTO FRIDAY.
SNOW TOTALS COULD REACH OVER A FOOT. A WINTER STORM WARNING IS IN
EFFECT FROM EARLY WEDNESDAY EVENING THROUGH LATE THURSDAY EVENING.

UNSETTLED WEATHER WILL PERSIST INTO THE WEEKEND. STAY TUNED FOR
MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-211100-
MENDOCINO COAST-
250 AM PST THU DEC 20 2012

...WIND ADVISORY IN EFFECT UNTIL 2 PM PST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WIND ADVISORY IS CURRENTLY IN EFFECT.

SOUTH WINDS OF 15 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED TO ARRIVE THURSDAY MORNING.

UNSETTLED WEATHER WILL PERSIST INTO THE WEEKEND. STAY TUNED FOR
MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ076-211100-
MENDOCINO INTERIOR-
250 AM PST THU DEC 20 2012

...WINTER STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM
PST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A WINTER STORM WARNING IS CURRENTLY IN EFFECT FOR TODAY THROUGH
FRIDAY MORNING.

HEAVY SNOW ABOVE 3500 FEET IS EXPECTED ACROSS INTERIOR PORTIONS
OF MENDOCINO COUNTY.

UNSETTLED WEATHER WILL PERSIST INTO THE WEEKEND. STAY TUNED FOR
MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 8:59 AM PSTWind AdvisoryEKA5 hr
Dec 20, 9:01 AM PSTSmall Craft AdvisoryEKA65 hr
Dec 20, 10:53 AM PSTAreal Flood AdvisoryEKAHumboldt5 hr

Nearby

Hazardous Seas Warnings in California, 2012Every hazardous seas warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.